# SDR CHQA20140216055

- Difficulty date: February 16, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 29,369 hours, 24,626 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,269 hours, 24,708 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 13700725P
- Condition: Separated
- Location: Rt Mlg
- Part time: 15,204 hours, 13,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A LANDING GEAR AIR & GND FAIL MESSAGE & THAT THE LG WOULD NOT RETRACT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  ONCE ON THE GND SEVERAL FAIL MESSAGES APPEARED.  MX FOUND THAT THE RT INBD TIRE HAD SEPARATED.  PERFORMED A TIRE SEPARATION INSPECTION.  MX REPLACED THE NR 3 MLG TIRE.  MX ALSO REPLACED THE W510, W509, W514 & W512 LG HARNESSES.  LG SWINGS & OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
